Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 34, NWS Morristown, TN

March 2, 2012Bledsoe County, Meigs County, Rhea County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Mar 2, 2012, 3:14 PM CST for Bledsoe County, Meigs County, Rhea County, Tennessee. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 3:14 PM CST (21:14 UTC)
Expired
Mar 2, 2012, 4:00 PM CST
In force
46 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Bledsoe County, TN, Meigs County, TN, Rhea County, TN

The radar

The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 3:30 PM CSTTSTM WND DMGSpring City, TNVOLUNTEER ELECTRIC REPORTS MULTIPLE POWER LINES DOWN FROM REES AND LIGHTNING ACROSS MIEGS AND RHEA COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 2:19 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WUUS54 KMRX 022114
SVRMRX
TNC007-121-143-022200-
/O.NEW.KMRX.SV.W.0034.120302T2114Z-120302T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
414 PM EST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLEDSOE COUNTY IN EAST TENNESSEE...
  MEIGS COUNTY IN EAST TENNESSEE...
  RHEA COUNTY IN EAST TENNESSEE...

* UNTIL 500 PM EST/400 PM CST/

* AT 311 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PIKEVILLE...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  SPRING CITY...EVENSVILLE...GRANDVIEW AND PEAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3577 8495 3577 8491 3582 8482 3562 8464
      3550 8522 3562 8528
TIME...MOT...LOC 2115Z 247DEG 42KT 3560 8512

$$
DGS
2 follow-up statements
283 
WWUS54 KMRX 022133
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
433 PM EST FRI MAR 2 2012

TNC007-022143-
/O.CAN.KMRX.SV.W.0034.000000T0000Z-120302T2200Z/
BLEDSOE TN-
333 PM CST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR BLEDSOE COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND SOUTHWEST
VIRGINIA.

LAT...LON 3557 8491 3567 8500 3568 8498 3568 8499
      3577 8492 3582 8483 3581 8482 3562 8464
TIME...MOT...LOC 2133Z 247DEG 42KT 3568 8488

$$

TNC121-143-022200-
/O.CON.KMRX.SV.W.0034.000000T0000Z-120302T2200Z/
RHEA TN-MEIGS TN-
433 PM EST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR MEIGS AND RHEA COUNTIES...

AT 430 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR SPRING CITY...OR 12 MILES
NORTHWEST OF DECATUR...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  SPRING CITY...GRANDVIEW AND PEAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3557 8491 3567 8500 3568 8498 3568 8499
      3577 8492 3582 8483 3581 8482 3562 8464
TIME...MOT...LOC 2133Z 247DEG 42KT 3568 8488

$$

DGS
988 
WWUS54 KMRX 022155
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
455 PM EST FRI MAR 2 2012

TNC121-143-022206-
/O.EXP.KMRX.SV.W.0034.000000T0000Z-120302T2200Z/
RHEA TN-MEIGS TN-
455 PM EST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR MEIGS AND RHEA COUNTIES WILL
EXPIRE AT 500 PM EST...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

LAT...LON 3557 8491 3567 8500 3568 8498 3568 8499
      3577 8492 3582 8483 3581 8482 3562 8464
TIME...MOT...LOC 2156Z 242DEG 32KT 3577 8466

$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:06 PM CST, 8 minutes earlier.

Area forecast discussion, Mar 2, 3:06 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
406 PM EST FRI MAR 2 2012

.SHORT TERM...(TONIGHT)...WARM FRONT HAS LIFTED NE THROUGH ALL BUT
FAR NE TN AND SWRN VA THIS AFTERNOON...GIVING EARLIER SUPERCELLS A
FAVORABLE ENVIRONMENT FOR AN EXTENDED LIFE. THIS ACTIVITY HAS
WEAKENED OR ABOUT TO EXIT EAST INTO WRN NC...BUT NEWLY DEVELOPED
SUPERCELLS OVER NRN AL AND SRN MIDDLE TN WILL QUICKLY MOVE NE INTO
WRN PARTS OF OUR EXPIRING WATCH. NEW TOR WATCH #61 IN EFFECT FOR
ENTIRE FORECAST/WARNING AREA THROUGH 11 PM EST (10 PM CST).

OTHERWISE...THREAT OF SEVERE STORMS WITH ISOLATED TO FEW TORNADOES
CONTINUES OVERNIGHT...WITH RAIN CHANCES FALLING BRIEFLY...BEFORE
INCREASING AGAIN WITH THE APPROACH OF SQUALL LINE/COLD FRONT LATER
TONIGHT.

WIND ADVISORY RUNS THROUGH MIDNIGHT FOR MTNS AND WILL CONTINUE THE
FLOOD WATCH FOR ALL AREAS THROUGH 4AM EST SATURDAY.

.LONG TERM...(SATURDAY THROUGH FRIDAY)...FRONT EXITING THE AREA ON
SATURDAY SO WILL KEEP THE HIGHEST CHANCES FOR THE MORNING HOURS.
FOR SATURDAY NIGHT THROUGH MONDAY...ANOTHER SHORTWAVE AND COLD FRONT
WILL MOVE ACROSS THE FORECAST AREA. TEMPERATURES INDICATE COLD
ENOUGH FOR A MIXTURE OR ALL SNOW FOR THE HIGHER ELEVATIONS SUNDAY
AND SUNDAY NIGHT.  MINOR SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE
HIGHEST ELEVATIONS. FOR LATER MONDAY THROUGH THE REST OF THE
EXTENDED...UPPER TROUGH WILL LIFT NORTHEAST BEING REPLACED WITH MORE
WESTERLY ZONAL FLOW. A WEAK SHORTWAVE WILL PASS THROUGH THE AREA ON
WEDNESDAY NIGHT AND THURSDAY. WITH STILL UNCERTAINTY...WILL KEEP A
DRY FORECAST GOING WITH MAINLY DRY CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             46  58  33  54  33 / 100  20  10  20  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  45  56  31  50  32 /  90  20  10  30  10
OAK RIDGE, TN                       44  57  32  51  31 / 100  20  10  30  10
TRI CITIES AIRPORT, TN              46  56  29  44  27 /  90  20  10  30  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     CHEROKEE...CLAY.

TN...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ANDERSON...BLEDSOE...BLOUNT SMOKY MOUNTAINS...BRADLEY...
     CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...
     GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS...
     JEFFERSON...JOHNSON...KNOX...LOUDON...MARION...MCMINN...
     MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST
     CARTER...NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST
     MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...SEVIER
     SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...
     SOUTHEAST MONROE...SULLIVAN...UNICOI...UNION...WASHINGTON
     TN...WEST POLK.

     WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...UNICOI.

VA...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: LEE...
     RUSSELL...SCOTT...WASHINGTON...WISE.

&&

TG/GH
Hazardous weather outlook, Mar 2, 12:14 PM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
114 PM EST FRI MAR 2 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-031815-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
114 PM EST FRI MAR 2 2012 /1214 PM CST FRI MAR 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A WARM FRONT LIFTED NORTHEAST THROUGH MUCH OF SOUTHEAST TENNESSEE
AND MOST OF THE CUMBERLAND PLATEAU...LATE THIS MORNING AND EARLY
AFTERNOON. ISOLATED TO SCATTERED STRONG TO SEVERE STORMS HAD
DEVELOPED IN THE VERY WARM AND MOIST AIRMASS BEHIND THE WARM FRONT.
THE THREAT OF DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
WILL CONTINUE FOR THE REST OF THE AFTERNOON.

LATER THIS EVENING AND OVERNIGHT...A SQUALL LINE OF STRONG TO
SEVERE STORMS IS EXPECTED ALONG OR AHEAD OF THE COLD FRONT. THIS
SQUALL LINE IS EXPECTED TO QUICKLY RACE EASTWARD ACROSS THE
TENNESSEE RIVER VALLEY LATE THIS EVENING...BRINGING WIDESPREAD
DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ACROSS THE SOUTHERN
APPALACHIAN REGION. LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE
AGAIN WITH THESE STORMS.

WINDY CONDITIONS WILL AFFECT THE HIGHER TERRAIN AREAS...AND A FLOOD
WATCH IS ALSO IN EFFECT FOR THE REGION THROUGH 4AM EST SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

COLDER AIR WILL MOVE INTO THE SOUTHERN APPALACHIAN REGION FOR THIS
WEEKEND...WITH AN UPPER LEVEL DISTURBANCE DROPPING SOUTHEASTWARD
FROM THE OHIO VALLEY ON SUNDAY AND SUNDAY NIGHT. THIS SYSTEM COULD
PRODUCE LIGHT SNOWFALL ACCUMULATIONS OVER SOUTHWEST VIRGINIA AND
NORTHEAST TENNESSEE ON SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS STRONGLY NEEDED THIS AFTERNOON AND EVENING...
AND POSSIBLY JUST BEYOND MIDNIGHT.

TG

In the hours before

Local storm report, Mar 2, 12:36 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
136 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TORNADO          7 WSW ETOWAH            35.30N 84.64W
03/02/2012                   MCMINN             TN   TRAINED SPOTTER

            POSSIBLE TORNADO. TORNADO SPOTTED NEAR DELANO.

&&
Local storm report, Mar 2, 12:45 PM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
145 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     3 E CLEVELAND           35.18N 84.81W
03/02/2012                   BRADLEY            TN   TRAINED SPOTTER

            HOMES DAMAGED AND NUMEROUS TREES DOWN IN THE PROSPECT
            COMMUNITY.

&&
Local storm report, Mar 2, 12:58 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
158 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     HARRISON                35.13N 85.15W
03/02/2012                   HAMILTON           TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN. DOCK AND BOATS DAMAGED. NUMEROUS
            HOMES WITH DAMAGE.

&&
Local storm report, Mar 2, 1:45 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
245 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TORNADO          TELLICO PLAINS          35.37N 84.30W
03/02/2012                   MONROE             TN   911 CALL CENTER

            POSSIBLE TORNADO. TORNADO SPOTTED IN TELLICO PLAINS.
            NUMEROUS TREES AND POWER LINES DOWN.

&&
Local storm report, Mar 2, 3:03 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
403 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     TORNADO          TELLICO PLAINS          35.37N 84.30W
03/02/2012                   MONROE             TN   DEPT OF HIGHWAYS

            NUMEROUS TREES DOWN...MAJOR DAMAGE TO MOBILE
            HOMES...NUMEROUS HOUSES DAMAGED.

&&
Local storm report, Mar 2, 3:07 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
407 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     TORNADO          TELLICO PLAINS          35.37N 84.30W
03/02/2012                   MONROE             TN   DEPT OF HIGHWAYS

            NUMEROUS TREES DOWN...MAJOR DAMAGE TO MOBILE
            HOMES...NUMEROUS HOUSES DAMAGED.

&&

DEISENTR

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 2:00 AM CSTWind AdvisoryMRXBlount, Carter, Cocke, Greene, Johnson, Sevier and 1 more21 hr
Mar 2, 9:58 AM CSTSevere Thunderstorm WarningMRXHawkins, Sullivan32 min
Mar 2, 9:59 AM CSTFlood WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more14 hr
Mar 2, 10:25 AM CSTTornado WarningMRXBledsoe, Sequatchie35 min
Mar 2, 10:31 AM CSTTornado WarningMRXMarion44 min
Mar 2, 10:39 AM CSTTornado WarningMRXMorgan22 min
Mar 2, 10:49 AM CSTTornado WarningMRXHamilton, Marion41 min
Mar 2, 10:55 AM CSTTornado WarningMRXCampbell, Morgan, Scott35 min
Mar 2, 10:57 AM CSTTornado WarningMRXBledsoe, Rhea33 min
Mar 2, 11:16 AM CSTTornado WarningMRXHamilton, Marion, Sequatchie44 min
Mar 2, 11:25 AM CSTTornado WarningMRXClaiborne, Hancock35 min
Mar 2, 11:29 AM CSTTornado WarningMRXCampbell, Claiborne31 min
Mar 2, 11:30 AM CSTTornado WarningMRXLoudon, Meigs, Rhea, Roane30 min
Mar 2, 11:44 AM CSTSevere Thunderstorm WarningMRXHamilton, Meigs, Rhea31 min
Mar 2, 11:50 AM CSTTornado WarningMRXBradley, Hamilton, McMinn, Polk25 min
Mar 2, 12:04 PM CSTSevere Thunderstorm WarningMRXBlount, Knox41 min
Mar 2, 12:19 PM CSTTornado WarningMRXKnox, Sevier26 min
Mar 2, 12:23 PM CSTTornado WarningMRXBradley, McMinn, Monroe, Polk37 min
Mar 2, 12:39 PM CSTTornado WarningMRXCocke, Grainger, Hamblen, Jefferson, Knox, Sevier36 min
Mar 2, 12:49 PM CSTTornado WarningMRXBlount, Monroe41 min
Mar 2, 1:13 PM CSTSevere Thunderstorm WarningMRXBlount, Monroe47 min
Mar 2, 2:34 PM CSTTornado WarningMRXBledsoe, Marion, Sequatchie41 min
Mar 2, 2:59 PM CSTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe, Roane46 min
Mar 2, 3:24 PM CSTTornado WarningMRXMarion, Sequatchie51 min
Mar 2, 3:55 PM CSTSevere Thunderstorm WarningMRXLoudon, Roane50 min
Mar 2, 4:24 PM CSTSevere Thunderstorm WarningMRXScott36 min
Mar 2, 4:29 PM CSTSevere Thunderstorm WarningMRXMarion46 min
Mar 2, 4:29 PM CSTTornado WarningMRXAnderson, Knox31 min
Mar 2, 4:33 PM CSTTornado WarningMRXBledsoe, Hamilton, Meigs, Rhea27 min
Mar 2, 4:38 PM CSTTornado WarningMRXScott37 min
Mar 2, 4:57 PM CSTSevere Thunderstorm WarningMRXMcMinn, Meigs, Rhea18 min
Mar 2, 4:57 PM CSTTornado WarningMRXCampbell, Claiborne, Scott33 min
Mar 2, 5:03 PM CSTSevere Thunderstorm WarningMRXHamilton, Marion42 min
Mar 2, 5:15 PM CSTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe45 min
Mar 2, 5:28 PM CSTTornado WarningMRXBradley, Hamilton47 min
Mar 2, 5:30 PM CSTTornado WarningMRXBlount, Loudon, McMinn, Monroe45 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.